# SDR CA980922021

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Corrector
- Part number: 40002028501
- Condition: Damaged
- Location: Hsi
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HSI NOT WORKING CORRECTLY.  FOUND COMPASS CORRECTOR NOT CONNECTED AND THE NORTH-SOUTH ADJUSTING POLE DAMAGED.
